Advertisement

Mediterranean Journal of Mathematics

, Volume 3, Issue 3–4, pp 565–580 | Cite as

On Multistep Methods for Differential Equations of Fractional Order

  • Luciano Galeone
  • Roberto GarrappaEmail author
Article

Abstract.

This paper concerns with numerical methods for the treatment of differential equations of fractional order. Our attention is concentrated on fractional multistep methods of both implicit and explicit type, for which order conditions and stability properties are investigated.

Mathematics Subject Classification (2000).

Primary 65L06 Secondary 65L20 

Keywords.

Fractional differential equation multistep method convergence stability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel/Switzerland 2006

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversità di BariBariItaly

Personalised recommendations